# SDR DALA2015022601684

- Difficulty date: February 23, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 50,042 hours, 21,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT PAX ROWS 5C/D AND 6C/D. RE-LAMPED SAME.  ALL OPS CHECKS GOOD IAW AMM 33-51.
